# SDR SWAA2025011579561

- Difficulty date: December 19, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727F TO BS767 RBL21 WL156.5 AT AFT CARGO COMPARTMENT.    REPLACED SUPPORT ZEE AND CLIP ZEE-SUPPORT(1E/A) BTW BS727F TO BS767 RBL21 WL156.5 AT AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-6 REPAIR 6; SRM 51-40-02 AND DWG 146A7500 SHEET 233 REV. - AND DWG 146A7502 SHEET 50 REV. -.
